# SDR DHL2004751003

- Difficulty date: October 1, 2004
- Submitted: October 1, 2004
- Operation: Air carrier
- Aircraft: N751DH
- Make and model: Boeing 727264
- Aircraft serial: 22982
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH EMERGENCY EXIT LIGHTS DID NOT ILLUMINATE DURING STANDBY POWER CHECK.  REPLACED BATTERIES, BOTH EMERGENCY EXIT LAMPS CK NORMAL IAW B727 M/M 33-50-51.
